Lotrel - I'm having sensitivity in my feet lately. Been taking Lotel for about 6 yrs, wondering if?
- 30 Dec 2011 by Eggy
Added 30 Dec 2011:
I take a generic lotrel. Wondering if new foot sensitivity is a new side effect I'm experiencing related to taking lotrel?
30 Dec 2011
When you say sensitivity do you mean swelling or tingling, etc. in the feet. If it is this sort of feeling then it could be due to Lotrel and I would suggest that you please see your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started lotrel to treat high blood pressure.Lotrel works well for my pressure,after two months I noticed BPH symptoms.I am 66 years old.
1 answer • 9 Aug 2010
I've been on lotrel for several years. I want to find a natural way (vitamins, diet, exercise, etc) to stop taking lotrel and other drugs. ...
1 answer • 15 Dec 2011
I am taking a higher dose of lotrel now I have hives and my vision is blrued. What should i do. I am allergic to sulfa drugs would this have any ...
1 answer • 27 Feb 2012
I have Celiac for several years and controlled by diet. Recently I am having problems with the disease and since I have only recently been taking ...
1 answer • 20 Jul 2013